The expansion of the confluent hypergeometric function on the positive real axis

R. B. Paris

    Research output: Contribution to journalArticle

    48 Downloads (Pure)


    The asymptotic expansion of the Kummer function 1F1(a; b; z) is examined as z → +∞ on the Stokes line arg z = 0. The correct form of the subdominant algebraic contribution is obtained for non-integer a. Numerical results demonstrating the accuracy of the expansion are given.
    Original languageEnglish
    Pages (from-to)19-26
    Number of pages8
    JournalApplied Mathematical Sciences
    Issue number1
    Publication statusPublished - 5 Jan 2018


    Cite this